hrcak mascot   Srce   HID

Izvorni znanstveni članak

On a maximal subgroup of the Thompson simple group

Ayoub Basheer Mohammed Basheer ; Department of Mathematical Sciences, North-West University (Mafikeng), Mmabatho, South Africa
Jamshid Moori ; Department of Mathematical Sciences, North-West University (Mafikeng), Mmabatho, South Africa

Puni tekst: engleski, pdf (199 KB) str. 201-218 preuzimanja: 652* citiraj
APA 6th Edition
Basheer, A.B.M. i Moori, J. (2015). On a maximal subgroup of the Thompson simple group. Mathematical Communications, 20 (2), 201-218. Preuzeto s https://hrcak.srce.hr/149786
MLA 8th Edition
Basheer, Ayoub Basheer Mohammed i Jamshid Moori. "On a maximal subgroup of the Thompson simple group." Mathematical Communications, vol. 20, br. 2, 2015, str. 201-218. https://hrcak.srce.hr/149786. Citirano 17.05.2021.
Chicago 17th Edition
Basheer, Ayoub Basheer Mohammed i Jamshid Moori. "On a maximal subgroup of the Thompson simple group." Mathematical Communications 20, br. 2 (2015): 201-218. https://hrcak.srce.hr/149786
Harvard
Basheer, A.B.M., i Moori, J. (2015). 'On a maximal subgroup of the Thompson simple group', Mathematical Communications, 20(2), str. 201-218. Preuzeto s: https://hrcak.srce.hr/149786 (Datum pristupa: 17.05.2021.)
Vancouver
Basheer ABM, Moori J. On a maximal subgroup of the Thompson simple group. Mathematical Communications [Internet]. 2015 [pristupljeno 17.05.2021.];20(2):201-218. Dostupno na: https://hrcak.srce.hr/149786
IEEE
A.B.M. Basheer i J. Moori, "On a maximal subgroup of the Thompson simple group", Mathematical Communications, vol.20, br. 2, str. 201-218, 2015. [Online]. Dostupno na: https://hrcak.srce.hr/149786. [Citirano: 17.05.2021.]

Sažetak
The present paper deals with a maximal subgroup of the Thompson group, namely the group $2^{1+8}_{+}{^{\cdot}}A_{9}:= \overline{G}.$ We compute its conjugacy classes using the coset analysis method, its inertia factor groups and Fischer matrices, which are required for the computations of the character table of $\overline{G}$ by means of Clifford-Fischer Theory.

Ključne riječi
Group extensions; character table; projective character; inertia groups; Fischer matrices

Hrčak ID: 149786

URI
https://hrcak.srce.hr/149786

Posjeta: 778 *